# SDR CALA2017080802498

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 61,899 hours, 21,950 cycles
- System (JASC): 2760 · Drag Control System
- Part: Interlock Valve
- Part number: 388052
- Part serial: 3006
- Condition: Faulty
- Location: Ground Spoilers
- Part time: 61,888 hours, 21,946 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER DOES NOT MOVE TO THE UP POSITION IN FLIGHT, IS FREE TO MOVE TO THE UP POSITION WHEN THE LOCK OVERRIDE IS USED.  EMERGENCY DECLARED.  PSEU BITE CHECK INDICATED GROUND SPOILER INTERLOCK VALVE FAILURE.  INSTALLED GROUND SPOILER INTERLOCK IAW 27-62-61-400-801. OPS CHECKED GOOD.  JACKED ACFT IAW AMM 07-11-01-580-815, AND PERFORMED THE LANDING GEAR CONTROL SYSTEM TEST IAW AMM 32-31-00-730-802. PERFORMED GEAR SWING. LANDING GEAR LEVER OPS NORMAL.
